# SDR CA000828009

- Difficulty date: July 6, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Cessna 172P
- Aircraft time: 2,155 hours
- Engine: Lyc O360A4M
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Shaft
- Part number: LW13796
- Condition: Loose
- Location: Idler Gear
- Part time: 2,196 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) IDLER GEAR SHAFT FOUND LOOSE IN ENGINE CASE  ALLOWING IDLER GEAR  TO CONTACT CASE CAUSING METAL CONTAMINATION.
